Alert archive / Wisconsin / Wind Advisories in 2022

Wind Advisory 7, NWS Milwaukee, WI

November 4, 202220 counties in Wisconsin

NWS Milwaukee, WI issued this wind advisory at Nov 4, 2022, 2:42 AM CDT for 20 counties in Wisconsin. It took effect at Nov 5, 2022, 4:00 AM CDT. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Nov 4, 2022, 2:42 AM CDT (07:42 UTC)
In effect from
Nov 5, 2022, 4:00 AM CDT
Expired
Nov 5, 2022, 8:49 PM CDT
In force
17 hr
Issued by
NWS Milwaukee, WI

Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Fond du Lac County, WI, Green County, WI, Green Lake County, WI, Iowa County, WI, Jefferson County, WI, Kenosha County, WI, Lafayette County, WI, Marquette County, WI, Milwaukee County, WI, Ozaukee County, WI, Racine County, WI, Rock County, WI, Sauk County, WI, Sheboygan County, WI, Walworth County, WI, Washington County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 31 km from the middle of the area, began a volume at 07:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 7.7 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2022-11-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2022-11-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 265 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1320 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
265 m²/s²
0-3 km storm-relative helicity
378 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

080 
WWUS73 KMKX 040742
NPWMKX

URGENT - WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
242 AM CDT Fri Nov 4 2022

WIZ046-047-051-052-056>060-062>072-041545-
/O.NEW.KMKX.WI.Y.0007.221105T0900Z-221106T0300Z/
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
Including the cities of Montello, Westfield, Oxford, Neshkoro, 
Endeavor, Berlin, Princeton, Markesan, Fond Du Lac, Plymouth, 
Sheboygan Falls, Howards Grove, Oostburg, Baraboo, Reedsburg, 
Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, 
Lodi, Beaver Dam, Waupun, Mayville, West Bend, Germantown, 
Hartford, Mequon, Cedarburg, Grafton, Dodgeville, Mineral Point, 
Barneveld, Madison, Watertown, Fort Atkinson, Jefferson, 
Waukesha, Brookfield, New Berlin, Menomonee Falls, Muskego, 
Milwaukee, Darlington, Shullsburg, Benton, Belmont, Argyle, 
Blanchardville, Monroe, Brodhead, Janesville, Beloit, Whitewater,
Delavan, Elkhorn, Lake Geneva, East Troy, Racine, and Kenosha
242 AM CDT Fri Nov 4 2022

...WIND ADVISORY IN EFFECT FROM 4 AM TO 10 PM CDT SATURDAY...

* WHAT...South winds 20 to 30 mph with gusts to 45 mph expected.
  We cannot rule out a few gusts approaching 50 to 55 mph.

* WHERE...Portions of east central, south central and southeast 
  Wisconsin.

* WHEN...From 4 AM to 10 PM CDT Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
5 follow-up statements
002 
WWUS73 KMKX 041528
NPWMKX

URGENT - WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
1028 AM CDT Fri Nov 4 2022

WIZ046-047-051-052-056>060-062>072-042330-
/O.CON.KMKX.WI.Y.0007.221105T0900Z-221106T0300Z/
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
Including the cities of Montello, Westfield, Oxford, Neshkoro, 
Endeavor, Berlin, Princeton, Markesan, Fond Du Lac, Plymouth, 
Sheboygan Falls, Howards Grove, Oostburg, Baraboo, Reedsburg, 
Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, 
Lodi, Beaver Dam, Waupun, Mayville, West Bend, Germantown, 
Hartford, Mequon, Cedarburg, Grafton, Dodgeville, Mineral Point, 
Barneveld, Madison, Watertown, Fort Atkinson, Jefferson, 
Waukesha, Brookfield, New Berlin, Menomonee Falls, Muskego, 
Milwaukee, Darlington, Shullsburg, Benton, Belmont, Argyle, 
Blanchardville, Monroe, Brodhead, Janesville, Beloit, Whitewater,
Delavan, Elkhorn, Lake Geneva, East Troy, Racine, and Kenosha
1028 AM CDT Fri Nov 4 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 PM CDT
SATURDAY...

* WHAT...South winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of east central, south central and southeast 
  Wisconsin.

* WHEN...From 4 AM to 10 PM CDT Saturday. Peak winds will occur
  from late morning through mid afternoon. 

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
475 
WWUS73 KMKX 050820
NPWMKX

URGENT - WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
320 AM CDT Sat Nov 5 2022

WIZ051-052-059-060-065-066-071-072-051630-
/O.UPG.KMKX.WI.Y.0007.221105T0900Z-221106T0300Z/
/O.NEW.KMKX.HW.W.0002.221105T1200Z-221106T0200Z/
Fond du Lac-Sheboygan-Washington-Ozaukee-Waukesha-Milwaukee-
Racine-Kenosha-
Including the cities of Fond Du Lac, Plymouth, Sheboygan Falls, 
Howards Grove, Oostburg, West Bend, Germantown, Hartford, Mequon,
Cedarburg, Grafton, Waukesha, Brookfield, New Berlin, 
Menomonee Falls, Muskego, Milwaukee, Racine, and Kenosha
320 AM CDT Sat Nov 5 2022

...HIGH WIND WARNING IN EFFECT FROM 7 AM THIS MORNING TO 9 PM CDT
THIS EVENING...

* WHAT...South winds 20 to 30 mph with gusts up to 60 mph 
  expected.

* WHERE...Fond du Lac, Sheboygan, Washington, Ozaukee, Waukesha, 
  Milwaukee, Racine and Kenosha Counties.

* WHEN...From 7 AM this morning to 9 PM CDT this evening.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

* ADDITIONAL DETAILS...Highest winds will likely be from the late
  morning through the afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

WIZ046-047-056>058-062>064-067>070-051630-
/O.EXT.KMKX.WI.Y.0007.221105T1200Z-221106T0200Z/
Marquette-Green Lake-Sauk-Columbia-Dodge-Iowa-Dane-Jefferson-
Lafayette-Green-Rock-Walworth-
Including the cities of Montello, Westfield, Oxford, Neshkoro, 
Endeavor, Berlin, Princeton, Markesan, Baraboo, Reedsburg, 
Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, 
Lodi, Beaver Dam, Waupun, Mayville, Dodgeville, Mineral Point, 
Barneveld, Madison, Watertown, Fort Atkinson, Jefferson, 
Darlington, Shullsburg, Benton, Belmont, Argyle, Blanchardville, 
Monroe, Brodhead, Janesville, Beloit, Whitewater, Delavan, 
Elkhorn, Lake Geneva, and East Troy
320 AM CDT Sat Nov 5 2022

...WIND ADVISORY NOW IN EFFECT FROM 7 AM THIS MORNING TO 9 PM CDT
THIS EVENING...

* WHAT...South winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of south central and southeast Wisconsin.

* WHEN...From 7 AM this morning to 9 PM CDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
272 
WWUS73 KMKX 051404
NPWMKX

URGENT - WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
904 AM CDT Sat Nov 5 2022

WIZ051-052-059-060-065-066-071-072-052215-
/O.CON.KMKX.HW.W.0002.000000T0000Z-221106T0200Z/
Fond du Lac-Sheboygan-Washington-Ozaukee-Waukesha-Milwaukee-
Racine-Kenosha-
Including the cities of Fond Du Lac, Plymouth, Sheboygan Falls, 
Howards Grove, Oostburg, West Bend, Germantown, Hartford, Mequon,
Cedarburg, Grafton, Waukesha, Brookfield, New Berlin, 
Menomonee Falls, Muskego, Milwaukee, Racine, and Kenosha
904 AM CDT Sat Nov 5 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

* WHAT...South to southwest winds 25 to 35 mph with gusts up to 
  60 mph.

* WHERE...Fond du Lac, Sheboygan, Washington, Ozaukee, Waukesha, 
  Milwaukee, Racine and Kenosha Counties.

* WHEN...Until 9 PM CDT this evening.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

* ADDITIONAL DETAILS...Highest winds will likely be from the late
  morning through the afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

WIZ046-047-056>058-062>064-067>070-052215-
/O.CON.KMKX.WI.Y.0007.000000T0000Z-221106T0200Z/
Marquette-Green Lake-Sauk-Columbia-Dodge-Iowa-Dane-Jefferson-
Lafayette-Green-Rock-Walworth-
Including the cities of Montello, Westfield, Oxford, Neshkoro, 
Endeavor, Berlin, Princeton, Markesan, Baraboo, Reedsburg, 
Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, 
Lodi, Beaver Dam, Waupun, Mayville, Dodgeville, Mineral Point, 
Barneveld, Madison, Watertown, Fort Atkinson, Jefferson, 
Darlington, Shullsburg, Benton, Belmont, Argyle, Blanchardville, 
Monroe, Brodhead, Janesville, Beloit, Whitewater, Delavan, 
Elkhorn, Lake Geneva, and East Troy
904 AM CDT Sat Nov 5 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING...

* WHAT...South to southwest winds 20 to 30 mph with gusts up to 
  55 mph.

* WHERE...Portions of south central and southeast Wisconsin.

* WHEN...Until 9 PM CDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
DDV
517 
WWUS73 KMKX 051925
NPWMKX

URGENT - WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
225 PM CDT Sat Nov 5 2022

WIZ051-052-059-060-065-066-071-072-060200-
/O.CON.KMKX.HW.W.0002.000000T0000Z-221106T0200Z/
Fond du Lac-Sheboygan-Washington-Ozaukee-Waukesha-Milwaukee-
Racine-Kenosha-
Including the cities of Fond Du Lac, Plymouth, Sheboygan Falls, 
Howards Grove, Oostburg, West Bend, Germantown, Hartford, Mequon,
Cedarburg, Grafton, Waukesha, Brookfield, New Berlin, 
Menomonee Falls, Muskego, Milwaukee, Racine, and Kenosha
225 PM CDT Sat Nov 5 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

* WHAT...Southwest winds 25 to 40 mph with gusts up to 60 mph.

* WHERE...Fond du Lac, Sheboygan, Washington, Ozaukee, Waukesha, 
  Milwaukee, Racine and Kenosha Counties.

* WHEN...Until 9 PM CDT this evening.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

WIZ046-047-056>058-062>064-067>070-060200-
/O.CON.KMKX.WI.Y.0007.000000T0000Z-221106T0200Z/
Marquette-Green Lake-Sauk-Columbia-Dodge-Iowa-Dane-Jefferson-
Lafayette-Green-Rock-Walworth-
Including the cities of Montello, Westfield, Oxford, Neshkoro, 
Endeavor, Berlin, Princeton, Markesan, Baraboo, Reedsburg, 
Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, 
Lodi, Beaver Dam, Waupun, Mayville, Dodgeville, Mineral Point, 
Barneveld, Madison, Watertown, Fort Atkinson, Jefferson, 
Darlington, Shullsburg, Benton, Belmont, Argyle, Blanchardville, 
Monroe, Brodhead, Janesville, Beloit, Whitewater, Delavan, 
Elkhorn, Lake Geneva, and East Troy
225 PM CDT Sat Nov 5 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph.

* WHERE...Portions of south central and southeast Wisconsin.

* WHEN...Until 9 PM CDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
DDV
468 
WWUS73 KMKX 060149
NPWMKX

URGENT - WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
849 PM CDT Sat Nov 5 2022

WIZ051-052-059-060-065-066-071-072-060300-
/O.CAN.KMKX.HW.W.0002.000000T0000Z-221106T0200Z/
Fond du Lac-Sheboygan-Washington-Ozaukee-Waukesha-Milwaukee-
Racine-Kenosha-
Including the cities of Fond Du Lac, Plymouth, Sheboygan Falls, 
Howards Grove, Oostburg, West Bend, Germantown, Hartford, Mequon,
Cedarburg, Grafton, Waukesha, Brookfield, New Berlin, 
Menomonee Falls, Muskego, Milwaukee, Racine, and Kenosha
849 PM CDT Sat Nov 5 2022

...HIGH WIND WARNING IS CANCELLED...

Winds have diminished throughout the evening and will continue to
decrease into the overnight hours.

$$

WIZ046-047-056>058-062>064-067>070-060300-
/O.CAN.KMKX.WI.Y.0007.000000T0000Z-221106T0200Z/
Marquette-Green Lake-Sauk-Columbia-Dodge-Iowa-Dane-Jefferson-
Lafayette-Green-Rock-Walworth-
Including the cities of Montello, Westfield, Oxford, Neshkoro, 
Endeavor, Berlin, Princeton, Markesan, Baraboo, Reedsburg, 
Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, 
Lodi, Beaver Dam, Waupun, Mayville, Dodgeville, Mineral Point, 
Barneveld, Madison, Watertown, Fort Atkinson, Jefferson, 
Darlington, Shullsburg, Benton, Belmont, Argyle, Blanchardville, 
Monroe, Brodhead, Janesville, Beloit, Whitewater, Delavan, 
Elkhorn, Lake Geneva, and East Troy
849 PM CDT Sat Nov 5 2022

...WIND ADVISORY IS CANCELLED...

Winds have diminished throughout the evening and will continue to
decrease into the overnight hours.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this wind advisory went out at Nov 3, 9:40 PM CDT, 5 hours 2 minutes earlier.

Area forecast discussion, Nov 3, 9:40 PM CDT, 5 hours 2 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Milwaukee/Sullivan WI
940 PM CDT Thu Nov 3 2022

.UPDATE...
(Issued 940 PM CDT Thu Nov 3 2022)

Clouds will continue to stream into the area overnight, with south
winds maintaining warm temperatures. The winds and gusts may be
tempered somewhat overnight, given current trends, and may need to
reduce them during this period.

First round of showers and some storms should move northeast into
the area during the late morning and linger at times into Friday
night, as the surface boundary stalls over western parts of the
area and the low level jet transports moisture and upward vertical
motion into the area. Forecast looks on track with timing of
precipitation into the area from CAMs and deterministic models.

The southeastern parts of the area may not see the initial round
of showers and storms until later Friday or Friday evening. Gusty
winds may occur with any storms, with winds aloft possibly mixing
down with them. Western portions of the area will be most likely
to see heavy rainfall, closer to the stalled frontal boundary and
within the low level jet feed.

Wood

&&

.SHORT TERM...
(Issued 302 PM CDT Thu Nov 3 2022)

Tonight through Saturday night:

An active few days is expected as the upper level trough currently
over the western CONUS. Upper level divergence aloft with the
250mb jet and 850mb low level jet feeding moisture in the area
will aid in the cloud development overnight. Positive vorticity
advection will move through the southwest flow providing some lift
for showers and storms Friday morning into Friday night. Far
southeast Wisconsin may miss out on most of the rain until Friday
night into Saturday morning. With plenty of shear with the strong
winds aloft and a couple hundred J/kg of MUCAPE can't rule out
some stronger winds making it to the surface with the rain and
storms tomorrow.

Friday night into Saturday the upper level trough will become
negatively tilted causing rapid cyclogenesis. The surface low
develops over the MO/KS region and strengthens quickly as it
moves into Wisconsin Saturday morning. The main vorticity maximum
will move through mainly during Saturday morning. A sliver of
MLCAPE around 100 J/kg will be possible along the occluded front
that will move through during early to late morning hours. 0-3km
bulk shear will be around 40-50 knots from the southwest. This
brings concern for another QLCS event that could produce some
brief spin up tornadoes Saturday morning. Make sure to remain
weather aware and keep up to date with the forecast as we get
closer.

A dry slot will work its way into the area behind the front with
cooler air aloft allowing strong southwesterly winds to mix down
to the surface. It looks likely that we'll hit Wind Advisory
criteria with gusts of 45-55 mph, but there is a chance that we
could hit High Wind Warning criteria (gusts of 58 mph or greater).
Make sure to put away or secure any loose outdoor objects before
the winds come Saturday. Winds will become lighter Saturday night
as the surface low as associated low level jet lift northeast.

RAH

&&

.LONG TERM...
(Issued 302 PM CDT Thu Nov 3 2022)

Sunday through Thursday:

Mid level wave rides east/northeast from the northern Plains into
the Lake Superior region. Canadian surface low traversing through
southern Canada will bring a trough axis through the area.
Southwest winds will shift to the west with the trough passage.
Cold advection will slowly ooze into the area however whether it's
925 or 850 millibars the push is not strong. The ridge axis
builds in for Sunday night into Monday with an onshore wind regime
evolving. The high will be transient as it shifts eastward through
the eastern lakes region into midweek. This will allow for a
return southerly flow to set up with another low pressure system
developing in the Plains. A warming trend looks on track as
thermal ridge amplifies across the area. Still some timing
differences for next front, though a faster scenario could result
in some showers for Thursday.

&&

.AVIATION...
(Issued 940 PM CDT Thu Nov 3 2022)

Clouds will continue to stream into the area overnight, with
ceilings gradually lowering but remaining VFR category. South
winds will linger overnight, with some gusts to 20 knots or so.
Low level wind shear conditions are expected until middle morning
on Friday, with south southwest winds around 45 knots at 2000 feet
AGL.

First round of showers and some storms should move northeast into
the area during the late morning and linger at times into Friday
night, as the surface boundary stalls over western parts of the
area. Forecast looks on track with timing of precipitation into
the area, which should reach Madison and Janesville by midday and
Sheboygan, Waukesha and Milwaukee by early afternoon. Kenosha may
not see any precipitation until early Friday evening.

MVFR to some IFR ceilings may affect Madison and Sheboygan once
the rain moves in, with the rest of the terminals seeing MVFR
ceilings. 2 to 5 mile visibility values are expected in the rain
as well. VFR ceilings may move back into Janesville, Waukesha,
Milwaukee and Kenosha later Friday afternoon into Friday night,
with VFR visibility. Gusty winds may occur with any storms.

Wood

&&

.MARINE...
(Issued 940 PM CDT Thu Nov 3 2022)

Gusty south winds are expected over the open waters into Friday
morning, with gales around 35 knots over the northern half of the
lake. A Small Craft Advisory remains in effect for south gusts to
25 knots and waves 3 to 6 feet in the nearshore waters into early
Friday morning.

Winds ramp up even more as low pressure moves from the Southern
Plains into Wisconsin Friday night into Saturday morning. Winds
will be more from the south, before becoming southwesterly
Saturday afternoon, with high end gales expected across the open
waters and nearshore waters.

There will also be the likelihood for storm force gusts Saturday,
especially over the northern 2/3 of the lake, before the low
shifts northeast of the area Saturday night. Headlines will be
needed with the next forecast issuance, and it remains to be seen
if Gale or Storm Watches/Warnings will be needed. Very high waves
are expected as well Saturday into Saturday night, especially over
the northern portions of the lake.

Winds will gradually become lighter through the day Sunday, and
shift to the northwest Sunday night as high pressure moves back to
the region.

RAH/Wood

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Gale Warning...LMZ261-LMZ362-LMZ364-LMZ366-LMZ563-LMZ565-LMZ567-
     LMZ868 until 10 AM Friday.

     Small Craft Advisory...LMZ643-LMZ644-LMZ645-LMZ646 until 4 AM
     Friday.

&&

Visit us at weather.gov/milwaukee

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Nov 3, 9:09 PM CDT, 5 hours 33 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Milwaukee/Sullivan WI
909 PM CDT Thu Nov 3 2022

WIZ046-047-051-052-056>060-062>072-050215-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
909 PM CDT Thu Nov 3 2022

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Rest of Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Thursday

There is a slight chance of thunderstorms Friday through
Saturday. Strong winds are possible with showers or thunderstorms
Friday and Saturday. On Saturday morning, it is possible that a
few, brief tornadoes develop along a line of showers or storms
moving northeast across the area.

Strong winds are expected to develop areawide Saturday morning
through Saturday evening, with wind gusts from the south to
southwest of 45 to 50 MPH. It is possible wind gusts could exceed
58 MPH Saturday afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ643>646-050215-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
909 PM CDT Thu Nov 3 2022

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Rest of Tonight

Gusty southerly winds are expected. A Small Craft Advisory is in
effect.

.DAYS TWO THROUGH SEVEN...Friday through Thursday

There is a slight chance of thunderstorms Friday afternoon
through Saturday.

Gusty southerly winds and building waves will likely reach Small
Craft Advisory conditions Friday and Friday night.

South southwest gales of 40 to 45 knots are expected to develop
Saturday morning, lingering into Saturday evening. A Gale Warning
will likely be needed for this time period as we get closer. A few
storm force gusts are possible as well.

Gusty southwest winds then linger through Sunday, likely reaching
Small Craft Advisory conditions.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-050215-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
909 PM CDT Thu Nov 3 2022

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...Rest of Tonight

Southerly gales up to 35 knots are expected over the northern
half of the lake into Friday morning. A Gale Warning remains in
effect.

.DAYS TWO THROUGH SEVEN...Friday through Thursday

There is a slight chance of thunderstorms Friday through
Saturday.

Confidence is growing that we will see high end gales and storm
force winds across the open waters of Lake Michigan on Saturday
and Saturday night. South to southwest winds ramp up to 45 to 55
knots, with the strongest winds expected across the north half of
the lake Saturday afternoon and evening.

Wood
www.weather.gov/mkx

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 4, 2:39 AM CDTGale WarningMKX34 hr
Nov 4, 2:39 AM CDTStorm WarningMKX46 hr
Nov 4, 10:24 AM CDTSpecial Weather StatementMKXRock36 min
Nov 4, 1:37 PM CDTSpecial Weather StatementMKXLafayette38 min
Nov 4, 1:47 PM CDTSevere Thunderstorm WarningMKXGreen, Lafayette28 min
Nov 4, 2:11 PM CDTSpecial Weather StatementMKXDane19 min
Nov 4, 2:26 PM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Dodge49 min
Nov 4, 2:37 PM CDTSevere Thunderstorm WarningMKXDane, Dodge, Jefferson38 min
Nov 4, 2:53 PM CDTSevere Thunderstorm WarningMKXDodge, Fond du Lac28 min
Nov 4, 3:18 PM CDTSpecial Weather StatementMKXSheboygan27 min
Nov 4, 3:24 PM CDTSevere Thunderstorm WarningMKXMilwaukee, Waukesha21 min
Nov 4, 3:29 PM CDTSpecial Marine WarningMKX30 min
Nov 4, 4:51 PM CDTSpecial Weather StatementMKXRock39 min

Nearby

Wind Advisories in Wisconsin, 2022Every wind advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.